MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a procedure, the system experienced misalignment issues, which resulted in the surgeon's finger being burned.There was no patient and procedure outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E2.Health professional: corrected e3.Occupation: corrected g2 report source: corrected the console was serviced at the customer site.A the laser was powered on, and no issues or errors were reported by the laser.The only error on this laser was a spare debris shield is missing.The optics area was opened, and all optics were checked for pitting and damage; this included the lens cell optic.The lens cell optic was replaced as it was showing signs of pitting.Alignments of each beam path was performed, and all beam paths are in tolerance.Power testing was performed and all testing passed.The laser is ready for use.Burn is a known risk associated with this device type as indicated in risk documentation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22037742
Report Number2124215-2025-30810
Device Sequence Number21005561
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426(11)181106(10)152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Device Lot Number0000000152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date10/21/2025
Date Device Manufactured11/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown